# SDR 20001027SH002

- Difficulty date: March 8, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N241JA
- Make and model: Lear 24
- Aircraft serial: 131
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD 2 FLAT TIRES AFTER LANDING.  ANTI-SKID SYSTEM WAS NON-OPERATIONAL (DEFERRED STATUS) AND POSSIBLE POOR RUNWAY BRAKING CAUSE OF TIRE FAILURE.  TIRE AND WHEEL ASSYS (4 EACH) WERE REPLACED.  AIRCRAFT RETURNED TO BASE MAINTENANCE AND MADE NORMAL LANDING.  (X)
